|Dosage & use||
Note! Doses higher than those recommended carry the risk of very serious liver damage.
Adults: 2 tablets (2x500mg) 3-4 times per day. (In some cases, 1 tablet 3-4 times a day is enough.)
Children: the recommended daily dose of paracetamol is up to 45 mg/kg divided into 3 doses.
Children 17-25 kg (4-7 years) ½ tablet (250 mg) 3 times daily
Pamol tablets should not be used by children under 4 years of age. Choose another product with paracetamol where the strength is adapted for children.
The tablet should be swallowed with a glass of water.
The active substance is 500 mg paracetamol. Other ingredients are povidone, potato starch, microcrystalline cellulose, hypromellose, magnesium stearate, propylene glycol, talc.